advertisement
Question
Posted by: Tee | 2010/11/18

Hormones

Hi Doc,

I have for the past couple of months been taking nuvaring for birthcontrol after switching from the depo shot. My breast are extremely sore and painful. My left breast has red marks that look like veins. What can I do to take the pain away besides painkillers?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tee
Nuvaring can cause breast tenderness and enlargement. Try taking Vit B 6 supplements 50 mg per day when it is very painful, you can also use Voltaren gel on it, and take an anti-inflammatory like Neurofen if you are not allergic to it.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/18

Hallo Tee
Nuvaring can cause breast tenderness and enlargement. Try taking Vit B 6 supplements 50 mg per day when it is very painful, you can also use Voltaren gel on it, and take an anti-inflammatory like Neurofen if you are not allergic to it.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement